MathSciNet Relay Station
MathSciNet bibliographic data
MR352058 (50 #4546) 12C05 (12-04)
Beard, Jacob T. B., Jr. Computing in ${\rm GF}\,(q)$. Math. Comp. 28 (1974), 1159–1166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement